# SDR HEEA0011257

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25490925
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DEFECTIVE.  HANGS AT 40% DURING START. REPLACED WITH SERVICEABLE FUEL CONTROL.
